Please use this identifier to cite or link to this item:
Type: Artigo
Title: Control Systems On Flag Manifolds And Their Chain Control Sets
Author: Ayala
Victor; Da Silva
Adriano; San Martin
Luiz A. B.
Abstract: A right-invariant control system Sigma on a connected Lie group G induce affine control systems Sigma(Theta) on every flag manifold F-Theta = G/P-Theta. In this paper we show that the chain control sets of the induced systems coincides with their analogous one defined via semigroup actions. Consequently, any chain control set of the system contains a control set with nonempty interior and, if the number of the control sets with nonempty interior coincides with the number of the chain control sets, then the closure of any control set with nonempty interior is a chain control set. Some relevant examples are included.
Editor: Amer Inst Mathematical Sciences-AIMS
Citation: Discrete And Continuous Dynamical Systems . Amer Inst Mathematical Sciences-aims, v. 37, p. 2301 - 2313, 2017.
Rights: fechado
Identifier DOI: 10.3934/dcds.2017101
Date Issue: 2017
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000394281900004.pdf201.66 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.